Alert archive / Mississippi / Wind Advisories in 2013
Wind Advisory 6, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Mar 9, 2013, 8:30 PM CST for 4 states. It took effect at Mar 10, 2013, 7:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2013, 8:30 PM CST (02:30 UTC)
- In effect from
- Mar 10, 2013, 7:00 AM CDT
- Expired
- Mar 10, 2013, 7:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Memphis, TN
All 56 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.5 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
526 WWUS74 KMEG 100230 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 830 PM CST SAT MAR 9 2013 ...WINDY CONDITIONS EXPECTED ACROSS THE MIDSOUTH SUNDAY... .A LATE WINTER STORM WILL TRACK ACROSS THE CENTRAL PLAINS AND INTO THE MIDWEST LATE TONIGHT AND ON SUNDAY. SOUTH WINDS WILL QUICKLY STRENGTHEN SUNDAY MORNING AHEAD OF THE APPROACHING COLD FRONT ASSOCIATED WITH THE STORM. SUSTAINED WINDS OF UP TO 30 MPH ARE EXPECTED...ALONG WITH GUSTS OF UP TO 40 MPH. WINDS ARE EXPECTED TO SUBSIDE IN THE EARLY EVENING AS THE FRONT PUSHES INTO THE TENNESSEE RIVER VALLEY. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-008-010>012-020-TNZ001-002-019-048-049-088-101200- /O.NEW.KMEG.WI.Y.0006.130310T1200Z-130310T2100Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-OBION- DYER-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...DYERSBURG... COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS... MILLINGTON 830 PM CST SAT MAR 9 2013 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 4 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 4 PM CDT SUNDAY. * WINDS...SOUTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...FROM 7 AM SUNDAY MORNING THROUGH 4 PM SUNDAY AFTERNOON. * IMPACTS...LOOSE OUTDOOR ITEMS WILL BE VULNERABLE TO BE BLOWN AROUND...ALONG WITH DRIVING DIFFICULTY...ESPECIALLY ON EAST TO WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MSZ002>006-009-013>017-021>024-TNZ003-004-020-021-050>055-089>092- 101200- /O.NEW.KMEG.WI.Y.0006.130310T1200Z-130311T0000Z/ MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE- UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE- WEAKLEY-HENRY-GIBSON-CARROLL-HAYWOOD-CROCKETT-MADISON-CHESTER- HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN...MARTIN...DRESDEN... PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON... SOMERVILLE...BOLIVAR...SAVANNAH 830 PM CST SAT MAR 9 2013 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY. * WINDS...SOUTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...FROM 7 AM SUNDAY MORNING THROUGH 7 PM SUNDAY EVENING. * IMPACTS...LOOSE OUTDOOR ITEMS WILL BE VULNERABLE TO BE BLOWN AROUND...ALONG WITH DRIVING DIFFICULTY...ESPECIALLY ON EAST TO WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JAB
4 follow-up statements
579 WWUS74 KMEG 101047 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 547 AM CDT SUN MAR 10 2013 ...WINDY CONDITIONS EXPECTED ACROSS THE MIDSOUTH TODAY... .A LATE WINTER STORM WILL TRACK ACROSS THE CENTRAL PLAINS AND INTO THE MIDWEST TODAY. SOUTH WINDS WILL QUICKLY STRENGTHEN THIS MORNING AHEAD OF THE APPROACHING COLD FRONT ASSOCIATED WITH THE STORM. SUSTAINED WINDS OF UP TO 30 MPH ARE EXPECTED...ALONG WITH GUSTS OF UP TO 40 MPH. WINDS ARE EXPECTED TO SUBSIDE IN THE EARLY EVENING AS THE FRONT PUSHES INTO THE TENNESSEE RIVER VALLEY. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-008-010>012-020-TNZ001-002-019-048-049-088-101800- /O.CON.KMEG.WI.Y.0006.130310T1200Z-130310T2100Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-OBION- DYER-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...DYERSBURG... COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS... MILLINGTON 547 AM CDT SUN MAR 10 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...SOUTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH 4 PM THIS AFTERNOON. STRONGEST WINDS WILL OCCUR FROM LATE MORNING THROUGH MID AFTERNOON. * IMPACTS...LOOSE OUTDOOR ITEMS WILL BE VULNERABLE TO BE BLOWN AROUND...ALONG WITH DRIVING DIFFICULTY...ESPECIALLY ON EAST TO WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MSZ002>006-009-013>017-021>024-TNZ003-004-020-021-050>055-089>092- 101800- /O.CON.KMEG.WI.Y.0006.130310T1200Z-130311T0000Z/ MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE- UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE- WEAKLEY-HENRY-GIBSON-CARROLL-HAYWOOD-CROCKETT-MADISON-CHESTER- HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN...MARTIN...DRESDEN... PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON... SOMERVILLE...BOLIVAR...SAVANNAH 547 AM CDT SUN MAR 10 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH 7 PM THIS EVENING. STRONGEST WINDS WILL OCCUR THIS AFTERNOON. * IMPACTS...LOOSE OUTDOOR ITEMS WILL BE VULNERABLE TO BE BLOWN AROUND...ALONG WITH DRIVING DIFFICULTY...ESPECIALLY ON EAST TO WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SWC
463 WWUS74 KMEG 101520 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1020 AM CDT SUN MAR 10 2013 ...WINDY CONDITIONS EXPECTED ACROSS THE MIDSOUTH THIS AFTERNOON... .A LATE WINTER STORM WILL TRACK ACROSS THE CENTRAL PLAINS AND INTO THE MIDWEST. SOUTH WINDS WILL STRENGTHEN AHEAD OF AN APPROACHING COLD FRONT ASSOCIATED WITH THE STORM. SUSTAINED WINDS OF UP TO 30 MPH ARE EXPECTED...ALONG WITH GUSTS OF UP TO 40 MPH. WINDS ARE EXPECTED TO SUBSIDE EARLY THIS EVENING. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-008-010>012-020-TNZ001-002-019-048-049-088-102100- /O.CON.KMEG.WI.Y.0006.000000T0000Z-130310T2100Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-OBION- DYER-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...DYERSBURG... COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS... MILLINGTON 1020 AM CDT SUN MAR 10 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...SOUTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH 4 PM THIS AFTERNOON. STRONGEST WINDS WILL OCCUR FROM THROUGH MID AFTERNOON. * IMPACTS...LOOSE OUTDOOR ITEMS WILL BE VULNERABLE TO BE BLOWN AROUND...ALONG WITH DRIVING DIFFICULTY...ESPECIALLY ON EAST TO WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MSZ002>006-009-013>017-021>024-TNZ003-004-020-021-050>055-089>092- 102330- /O.CON.KMEG.WI.Y.0006.000000T0000Z-130311T0000Z/ MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE- UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE- WEAKLEY-HENRY-GIBSON-CARROLL-HAYWOOD-CROCKETT-MADISON-CHESTER- HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN...MARTIN...DRESDEN... PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON... SOMERVILLE...BOLIVAR...SAVANNAH 1020 AM CDT SUN MAR 10 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH 7 PM THIS EVENING. STRONGEST WINDS WILL OCCUR THIS AFTERNOON. * IMPACTS...LOOSE OUTDOOR ITEMS WILL BE VULNERABLE TO BE BLOWN AROUND...ALONG WITH DRIVING DIFFICULTY...ESPECIALLY ON EAST TO WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
718 WWUS74 KMEG 102005 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 305 PM CDT SUN MAR 10 2013 ...WINDY CONDITIONS EXPECTED OVER PORTIONS OF THE MIDSOUTH THIS AFTERNOON... .A LATE WINTER STORM CONTINUES TO TRACK ACROSS MISSOURI THIS AFTERNOON. SOUTH WINDS HAVE STRENGTHENED AHEAD OF THE COLD FRONT ASSOCIATED WITH THE STORM. SUSTAINED WINDS OF UP TO 30 MPH ARE EXPECTED...ALONG WITH GUSTS OF UP TO 40 MPH. WINDS WILL SUBSIDE EARLY THIS EVENING. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-008-010>012-020-TNZ001-002-019-048-049-088-102115- /O.CAN.KMEG.WI.Y.0006.000000T0000Z-130310T2100Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-OBION- DYER-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...DYERSBURG... COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS... MILLINGTON 305 PM CDT SUN MAR 10 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE WIND ADVISORY. THE WINDY CONDITIONS ARE NOW CONFINED TO AREAS EAST OF THE MISSISSIPPI RIVER. BECAUSE OF THIS THE WIND ADVISORY HAS BEEN CANCELLED FOR THE WESTERN HALF OF THE MID-SOUTH. $$ MSZ002>006-009-013>017-021>024-TNZ003-004-020-021-050>055-089>092- 110000- /O.CON.KMEG.WI.Y.0006.000000T0000Z-130311T0000Z/ MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE- UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE- WEAKLEY-HENRY-GIBSON-CARROLL-HAYWOOD-CROCKETT-MADISON-CHESTER- HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN...MARTIN...DRESDEN... PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON... SOMERVILLE...BOLIVAR...SAVANNAH 305 PM CDT SUN MAR 10 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH 7 PM THIS EVENING. STRONGEST WINDS WILL OCCUR THIS AFTERNOON. * IMPACTS...LOOSE OUTDOOR ITEMS WILL BE VULNERABLE TO BE BLOWN AROUND...ALONG WITH DRIVING DIFFICULTY...ESPECIALLY ON EAST TO WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
692 WWUS74 KMEG 110008 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 708 PM CDT SUN MAR 10 2013 ...WINDS ARE SUBSIDING ACROSS MUCH OF THE AREA... .WINDY CONDITIONS WILL CONTINUE TO SUBSIDE ACROSS THE AREA THIS EVENING. FOR THE NEXT SEVERAL HOURS SOME WIND GUSTS TO 30 MILES AN HOUR WILL OCCUR SOUTHEAST OF A LINE FROM IUKA TO OKOLONA...HOWEVER THESE WINDS ARE BELOW THE CRITERIA FOR A WIND ADVISORY...THEREFORE THE WIND ADVISORY WILL EXPIRE. MSZ002>006-009-013>017-021>024-TNZ003-004-020-021-050>055-089>092- 110115- /O.EXP.KMEG.WI.Y.0006.000000T0000Z-130311T0000Z/ MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE- UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE- WEAKLEY-HENRY-GIBSON-CARROLL-HAYWOOD-CROCKETT-MADISON-CHESTER- HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN...MARTIN...DRESDEN... PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON... SOMERVILLE...BOLIVAR...SAVANNAH 708 PM CDT SUN MAR 10 2013 ...WIND ADVISORY HAS EXPIRED... ALTHOUGH BREEZY CONDITIONS WITH A FEW WIND GUSTS TO NEAR 30 MILES MAY OCCUR IN SOME AREAS FOR THE NEXT FEW HOURS...WINDS WILL REMAIN BELOW WIND ADVISORY CRITERIA AND CONTINUE TO SUBSIDE THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Mar 9, 5:38 PM CST, 2 hours 52 minutes earlier.
Area forecast discussion, Mar 9, 5:38 PM CST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 538 PM CST SAT MAR 9 2013 .UPDATE... UPDATED FOR AVIATION. && .PREV DISCUSSION... /ISSUED 253 PM CST SAT MAR 9 2013/ DISCUSSION... SKIES REMAIN PARTLY TO MOSTLY SUNNY ACROSS MUCH OF THE FORECAST AREA THIS AFTERNOON WITH TEMPERATURES RANGING FROM THE MID 60S TO AROUND 70 DEGREES. A COLD FRONT WAS LOCATED FROM NORTHEAST NEBRASKA THROUGH WESTERN KANSAS AND INTO NORTHEAST NEW MEXICO. AHEAD OF THIS FRONT A LINE OF THUNDERSTORMS WAS MOVING ACROSS CENTRAL OKLAHOMA AND INTO NORTH TEXAS. AS THE FRONT MOVES SLOWLY EAST TONIGHT...SOME SHOWERS AND POSSIBLY AN ISOLATED THUNDERSTORMS WILL MOVE INTO WESTERN SECTIONS OF THE FORECAST AREA MAINLY AFTER MIDNIGHT. TEMPERATURES WILL REMAIN QUITE MILD FOR EARLY MARCH WITH LOW IN THE LOW TO MID 50S. THE COLD FRONT WILL MAKE ITS WAY THROUGH ARKANSAS ON SUNDAY. AS IT DOES SO SHOWERS AND ISOLATED THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS THE FORECAST AREA. SOME LOCALLY HEAVY RAINFALL IS POSSIBLE MAINLY SUNDAY AFTERNOON INTO SUNDAY EVENING. ON MONDAY...THE COLD FRONT WILL BE MOVING OUT OF THE FORECAST AREA IN THE MORNING WITH MORE SHOWERS GRADUALLY ENDING FROM WEST TO EAST. BEHIND THE COLD FRONT...COOLER AIR WILL START TO MOVE INTO THE FORECAST AREA WITH AFTERNOON TEMPERATURES ONLY IN THE 50S. BY MONDAY NIGHT...HIGH PRESSURE WILL GRADUALLY BUILD INTO THE REGION BRINGING A RETURN OF DRY WEATHER. TEMPERATURES WILL BE ON THE COOL SIDE BY EARLY TUESDAY MORNING WITH LOWS IN THE 30S. A WARMING TREND WILL START ON WEDNESDAY AS HIGH PRESSURE KEEPS DRY WEATHER GOING THROUGH THE END OF NEXT WEEK. TEMPERATURES WILL BE NEAR NORMAL LEVELS ON WEDNESDAY AND THEN WARM TO ABOVE NORMAL LEVELS FOR THURSDAY THROUGH NEXT SATURDAY. ARS && .AVIATION... 00Z TAFS VFR TO CONTINUE THROUGH THE THE EVENING...CLOUD DECK AROUND FL150 OVERSPREADING A RELATIVELY DRY LAYER BELOW. SOUTHERLY TAIL WIND COMPONENTS AT MEM SHOULD REMAIN ABOVE 8KTS THIS EVENING. LINE OF TSRA WILL LIKELY ENTER THE JBR VCNTY AROUND 19Z...PRECEDED BY SHOWERS AND LLWS. TSRA CHANCES INCREASE FOR MEM NEAR 21Z. OVERALL TSRA LINE MOVEMENT WILL BE RATHER SLOWLY EAST...BASED ON ORIENTATION OF THE LINE AND STEERING WINDS ALOFT. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 55 68 44 51 / 20 80 90 30 MKL 52 68 45 51 / 10 70 90 40 JBR 54 62 41 50 / 40 90 60 10 TUP 50 72 51 57 / 10 50 90 60 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 9, 4:28 AM CST, 16 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 428 AM CST SAT MAR 9 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-101200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 428 AM CST SAT MAR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SWC
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 10:25 AM CDT | River Flood Warning | MEG | Monroe | 49 hr |
| Mar 10, 10:25 AM CDT | River Flood Warning | MEG | Monroe | 49 hr |
Nearby
Wind Advisories in Mississippi, 2013Wind Advisories in Tennessee, 2013Wind Advisories in Arkansas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.